# SDR QMLA2013081413116

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 4,307 hours, 15,226 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Box
- Part number: 45043006
- Part serial: 1404
- Condition: Failed
- Location: Tailboom
- Stage of operation: AA
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED WHILE IN CRUISE, THE AIR CONDITIONING SUDDENLY STOPPED BLOWING AIR.  CYCLED AIR CONDITIONING CONTROL SWITCH AND CHECKED THE CIRCUIT BREAKER.   NOTICED THAT BOTH "BUSS TIE OPEN" LIGHTS WERE ON, AND THEN A STRONG ELECTRICAL BURNING SMELL BEGAN TO FILL THE COCKPIT WITH NO SIGNS OF SMOKE. SHUTDOWN BOTH GENERATORS AND LANDED IN A FIELD.  MX REVEALED THAT THE BATTERY MASTER BOX HAD FAILED.  REPLACED, AND ACFT RETURNED TO SERVICE.
